# SDR ASAA2020092133206

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,842 hours, 11,487 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 8551
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,198 hours, 17,515 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLEED CHECK VALVE FAILED INSPECTION REF T/C: AD20201651-NG-36-2.  GROUNDED-YES.  REPLACED 5TH STAGE BLEED CHECK VALVE, PER B737-800 AMM 36-11-02.  GROUND VERIFICATION SUCCESSFUL.
